MathSciNet Relay Station
MathSciNet bibliographic data
MR2173939 15A12 (47A10 65F35)
Nikolski, N. K. Condition numbers of large matrices, and analytic capacities. Algebra i Analiz 17 (2005), no. 4, 125--180; translation in St. Petersburg Math. J. 17 (2006), no. 4, 641–682
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement